MAUDE Adverse Event Report: Abbott Medical Proclaim¿ DRG Implantable Pulse Generator; Dorsal Root Ganglion Stimulator For Pain Relief

Abbott Medical Proclaim¿ DRG Implantable Pulse Generator; Dorsal Root Ganglion Stimulator For Pain Relief
Model Number 3664
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
Proclaim¿ DRG Implantable Pulse Generator
Common Device Name
Dorsal Root Ganglion Stimulator For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50847675
Report Number1627487-2026-10182
Device Sequence Number18515890
Product Code PMP
UDI-Device Identifier05415067020215
UDI-Public(01)05415067020215(10)T00005724(17)250925
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model Number3664
Device Catalogue Number3664
Device Lot NumberT00005724
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight100 LB